# SDR USAA04342

- Difficulty date: June 8, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015900400
- Condition: Corroded
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PLATE ASSEMBLY, 2 INCHES PLUS 2 INCHES BY .040 INCH.  REPLACED PLATE.  (M)
